# SDR DALA2024050304918

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 17,257 hours, 7,527 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3051, LAVATORY SERVICE DOOR PANEL NO.172AR WAS FOUND WITH 2 CRACKS ON THE INTERIOR SIDE SKIN AT THE HINGE ATTACHMENTS. CORRECTIVE ACTION: REMOVED ANY DAMAGED PILES INCREMENTALLY ON A PLY-BY-PLY BASIS ENSURING ALL DAMAGE IS REMOVED FULLY. ACCOMPLISHED HOT BOND REPAIR OF EDGE BAND STRUCTURE TASK 51-77-13-911-007 PARAGRAPH 2B. ACCOMPLISHED REPAIR ON INNER AND OUTER SKINS AS NECESSARY IN ACCORDANCE WITH SRM INSTRUCTIONS AND ER/A 615217-14. (LP 0321911)
